# SDR CALA9701710

- Difficulty date: December 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10242
- Make and model: Boeing 7372C0
- Aircraft serial: 20071
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Fitting
- Condition: Leaking
- Location: Oil Filter
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

THE NR 2 ENGINE OIL QUANTITY AND PRESSURE BEGAN TO DROP WHILE EN ROUTE.  THE NR 2 ENGINE WAS SHUTDOWN AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND OIL LEAKING FROM BANJO FITTING AT ENGINE OIL FILTER HOUSING.  A NEW FITTING AND PACKING WERE INSTALLED.  THE ENGINE WAS SERVICED WITH OIL AND LEAK CHECKS WERE GOOD.
